supartz injections

My co-worker had a series of Supartz shots six months ago and has had great results. But now the pain is back. Her old doctor retired and the new doctor said he didn’t think she can have anymore shots or series of shots. Can she? How long can she put off surgery, if the shots are doing her so well while they last? Is this something she can do for awhile? Years? Eager to hear back, Sandra

How much ibuprofen?

After trying several blood pressure medications, I began taking Nadolol (40 mg) about three years ago. While it works wonderfully for my blood pressure, I have headaches every day. I wake up with a headache, and it will continue all day – not a screaming headache, but constant, dull pain. I understand this type of medication is supposed to help with headaches. For relief, I usually take three to six Motrin. Would prefer to take Motrin every day, but am so afraid of what it will do to my stomach that I opt to have the headache every other day. How often can I take the Motrin without worrying about side effects. I know you can’t say with certainty, but would like a “ball park” opinion. Thank you.

Hip pain – OA or RA ??

My mother was diagnosed with arthritis in her groin, but they didn’t tell her if it was osteoarthritis or rheumatoid. How can she find out which one it is?

Bone on bone knee arthritis in avid biker

I have had bone on bone contact for more than a couple of years. I am very active and my cycling often relieves the constant pain for some weeks after regualr riding, 50 to 75 miles per week. Unfortunately, I can’t always fit this into the schedule of work, family and the like. I am 50 years old and feel that the replacement would probably go OK but after another 20 years it may need to be redone based on what most doctors advice. Is there a therapy that could give me an other option. I am afraid if I wait too long the current imbalance will produce other problems in my hips or back. Most DRs say just do it but they will not be around when I am needing the next one in 20 years. Perplexed!

Statins and joint pain

Some months ago, my Dr put me on Zocor for high Cholesterol. A month or so later, I had acute joint pain(not muscle) that got to unbearable. Went off med. I also have arthritis(osteo). She put me back on Lescol 5 days ago, but arthritis in my thumb joints is getting noticable, and also now having pain(grabbing) at the base of my neck. I think I remember, in a general conversation with a pharmacist, was told Cholesterol meds negate the good any arthritis meds might do(I only take MSM for arthritis, so far, but have prescription for Arthrotec 50mg). I wondered if is is possible the Statin drugs do inhibit the work of arthritis meds?